Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Clones from creatures


Authors: Martin Goldstern and Saharon Shelah
Journal: Trans. Amer. Math. Soc. 357 (2005), 3525-3551
MSC (2000): Primary 08A40; Secondary 03E50, 03E75
Published electronically: November 4, 2004
MathSciNet review: 2146637
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that (consistently) there is a clone $\mathcal{C}$ on a countable set such that the interval of clones above $\mathcal{C}$ is linearly ordered and has no coatoms.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 08A40, 03E50, 03E75

Retrieve articles in all journals with MSC (2000): 08A40, 03E50, 03E75


Additional Information

Martin Goldstern
Affiliation: Institute of Discrete Mathematics and Geometry, Vienna University of Technology, A-1040 Vienna, Austria
Email: goldstern@tuwien.ac.at

Saharon Shelah
Affiliation: Institute of Mathematics, Hebrew University of Jerusalem, 91904 Jerusalem, Israel – and – Department of Mathematics, Rutgers University, New Brunswick, New Jersey 08854
Email: shelah@math.huji.ac.il

DOI: http://dx.doi.org/10.1090/S0002-9947-04-03593-7
PII: S 0002-9947(04)03593-7
Keywords: Precomplete clones, maximal clones, clones on infinite sets, creature forcing, continuum hypothesis
Received by editor(s): March 7, 2003
Received by editor(s) in revised form: December 2, 2003
Published electronically: November 4, 2004
Additional Notes: The first author is grateful to the Department of Mathematics, Rutgers University, New Jersey, for their hospitality during a visit in September 2002
The second author’s research was supported by the US-Israel Binational Science Foundation. Publication 808.
A preprint of this paper is available at http://www.arXiv.org/math.RA/0212379/
Article copyright: © Copyright 2004 American Mathematical Society